Preprints - Geometric Elliptic Nonlinear problems

arXiv Search for Roma01.Math - geometric elliptic nonlinear problems

31 results for geometric elliptic nonlinear problems
  1. arxiv-id: 2002.04565v1 [Abstract, pdf]
    Allen-Cahn equation for the truncated Laplacian: unusual phenomena
    Isabeau Birindelli, Giulio Galise
    Published: 2020-02-11

  2. arxiv-id: 1912.09226v1 [Abstract, pdf]
    Principal eigenvalues for k-Hessian operators by maximum principle methods
    Isabeau Birindelli, Kevin R. Payne
    Published: 2019-12-19

  3. arxiv-id: 1912.00847v1 [Abstract, pdf]
    New concentration phenomena for a class of radial fully nonlinear equations
    Giulio Galise, Alessandro Iacopetti, Fabiana Leoni, Filomena Pacella
    Published: 2019-12-02

  4. arxiv-id: 1911.08204v1 [Abstract, pdf]
    Positivity sets of supersolutions of degenerate elliptic equations and the strong maximum principle
    Isabeau Birindelli, Giulio Galise, Hitoshi Ishii
    Published: 2019-11-19

  5. arxiv-id: 1910.11894v1 [Abstract, pdf]
    Approximation of solutions to non-stationary Stokes system
    Flavia Lanzara, Vladimir Maz'ya, Gunther Schmidt
    Published: 2019-10-25

  6. arxiv-id: 1907.12985v2 [Abstract, pdf]
    Liouville-type results in exterior domains for radial solutions of fully nonlinear equations
    Giulio Galise, Alessandro Iacopetti, Fabiana Leoni
    Published: 2019-07-30

  7. arxiv-id: 1905.03862v1 [Abstract, pdf]
    The Dirichlet problem for fully nonlinear degenerate elliptic equations with a singular nonlinearity
    Isabeau Birindelli, Giulio Galise
    Published: 2019-05-09

  8. arxiv-id: 1902.08822v1 [Abstract, pdf]
    Existence through convexity for the truncated Laplacians
    Isabeau Birindelli, Giulio Galise, Hitoshi Ishii
    Published: 2019-02-23

  9. arxiv-id: 1812.01338v1 [Abstract, pdf]
    Accurate computation of the high dimensional diffraction potential over hyper-rectangles
    Flavia Lanzara, Vladimir Maz'ya, Gunther Schmidt
    Published: 2018-12-04

  10. arxiv-id: 1809.10159v2 [Abstract, pdf]
    On the limit configuration of four species strongly competing systems
    Flavia Lanzara, Eugenio Montefusco
    Published: 2018-09-26
    Journal Reference: Nonlinear Differ. Equ. Appl. NoDEA (2019) 26:19

  11. arxiv-id: 1804.03499v1 [Abstract, pdf]
    Morse index and uniqueness of positive solutions of the Lane-Emden problem in planar domains
    Francesca De Marchis, Massimo Grossi, Isabella Ianni, Filomena Pacella
    Published: 2018-04-10

  12. arxiv-id: 1802.03432v1 [Abstract, pdf]
    Asymptotic analysis and energy quantization for the Lane-Emden problem in dimension two
    Francesca De Marchis, Massimo Grossi, Isabella Ianni, Filomena Pacella
    Published: 2018-02-09

  13. arxiv-id: 1705.05346v1 [Abstract, pdf]
    Liouville theorems for a family of very degenerate elliptic non linear operators
    Isabeau Birindelli, Giulio Galise, Fabiana Leoni
    Published: 2017-05-15

  14. arxiv-id: 1612.03657v2 [Abstract, pdf]
    Prescribed Gauss curvature problem on singular surfaces
    Teresa D'Aprile, Francesca De Marchis, Isabella Ianni
    Published: 2016-12-12

  15. arxiv-id: 1612.01700v1 [Abstract, pdf]
    A family of degenerate elliptic operators: maximum principle and its consequences
    Isabeau Birindelli, Giulio Galise, Hitoshi Ishii
    Published: 2016-12-06

  16. arxiv-id: 1610.08673v1 [Abstract, pdf]
    A fast solution method for time dependent multidimensional Schrödinger equations
    Flavia Lanzara, Vladimir Maz'ya, Gunther Schmidt
    Published: 2016-10-27

  17. arxiv-id: 1607.05659v1 [Abstract, pdf]
    Asymptotic profile of positive solutions of Lane-Emden problems in dimension two
    Francesca De Marchis, Isabella Ianni, Filomena Pacella
    Published: 2016-07-19

  18. arxiv-id: 1605.03357v1 [Abstract, pdf]
    A Morse index formula for radial solutions of Lane-Emden problems
    Francesca De Marchis, Isabella Ianni, Filomena Pacella
    Published: 2016-05-11

  19. arxiv-id: 1602.06919v1 [Abstract, pdf]
    Asymptotic analysis for the Lane-Emden problem in dimension two
    Francesca De Marchis, Isabella Ianni, Filomena Pacella
    Published: 2016-02-22

  20. arxiv-id: 1601.01543v1 [Abstract, pdf]
    A computer-assisted existence proof for Emden's equation on an unbounded L-shaped domain
    Filomena Pacella, Michael Plum, Dagmar Rütters
    Published: 2016-01-07

  21. arxiv-id: 1511.07850v1 [Abstract, pdf]
    Existence and regularity results for Fully Non Linear Operators on the model of the pseudo Pucci's operators
    Isabeau Birindelli, Francoise Demengel
    Published: 2015-11-24

  22. arxiv-id: 1507.08090v5 [Abstract, pdf]
    Existence and non existence results for the singular Nirenberg problem
    Francesca de Marchis, Rafael López-Soriano
    Published: 2015-07-29

  23. arxiv-id: 1507.01360v2 [Abstract, pdf]
    Exact Morse index computation for nodal radial solutions of Lane-Emden problems
    Francesca De Marchis, Isabella Ianni, Filomena Pacella
    Published: 2015-07-06

  24. arxiv-id: 1503.02999v1 [Abstract, pdf]
    Morse index of radial nodal solutions of Hénon type equations in dimension two
    Ederson Moreira dos Santos, Filomena Pacella
    Published: 2015-03-10

  25. arxiv-id: 1407.6581v1 [Abstract, pdf]
    Hénon type equations and concentration on spheres
    Ederson Moreira dos Santos, Filomena Pacella
    Published: 2014-07-24

  26. arxiv-id: 1406.3970v1 [Abstract, pdf]
    Morse index and sign changing bubble towers for Lane-Emden problems
    Francesca De Marchis, Isabella Ianni, Filomena Pacella
    Published: 2014-06-16

  27. arxiv-id: 1403.0115v1 [Abstract, pdf]
    Blow up of solutions of semilinear heat equations in non radial domains of $\mathbb R^2$
    Francesca De Marchis, Isabella Ianni
    Published: 2014-03-01
    Journal Reference: Discrete and Continuous Dynamical Systems - A (2015) 35 (3) 891--907

  28. arxiv-id: 1309.6961v2 [Abstract, pdf]
    Asymptotic analysis and sign changing bubble towers for Lane-Emden problems
    Francesca De Marchis, Isabella Ianni, Filomena Pacella
    Published: 2013-09-26
    Journal Reference: Journal of the European Mathematical Society (2015) 17 (8) 2037--2068

  29. arxiv-id: 1210.6303v2 [Abstract, pdf]
    Sign changing solutions of Lane Emden problems with interior nodal line and semilinear heat equations
    Francesca De Marchis, Isabella Ianni, Filomena Pacella
    Published: 2012-10-23
    Journal Reference: Journal of Differential Equations 254 (2013) 3596-3614

  30. arxiv-id: 1210.0728v2 [Abstract, pdf]
    Non-radial sign-changing solutions for the Schroedinger-Poisson problem in the semiclassical limit
    Isabella Ianni, Giusi Vaira
    Published: 2012-10-02
    Journal Reference: Nonlinear Differential Equations and Applications (2015) 22 (4) 741--776

  31. arxiv-id: 0705.0491v1 [Abstract, pdf]
    On the blow-up threshold for weakly coupled nonlinear Schroedinger equations
    Luca Fanelli, Eugenio Montefusco
    Published: 2007-05-03

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma